# SDR AALA20071181

- Difficulty date: June 26, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- System (JASC): 2760 · Drag Control System
- Part: Cable
- Condition: Broken
- Location: Ground Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU INFLIGHT T1541/26JUN - RECEIVED LANDING GEAR WARNING AND MANUAL OVERRIDE OF GEAR HANDLE FOR RETRACTION.  LANDED RDU WITHOUT INCIDENT.  REPLACED BROKEN GROUND SPOILER LOCKOUT VALVE CABLE.
